MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012529-40
Health Effect - Clinical Codes Occlusion (1984); Pain (1994)
Date of Event 06/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.The investigation was unable to determine a conclusive cause for the reported stent migration and patient effects.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat the left iliac artery.A 7.0 x 40 mm absolute pro vascular self-expanding stent was implanted on (b)(6) 2015, and the patient was sent home that day.However, 30 minutes after the procedure was done, the patient felt a pop at the incision site.Three days later the patient began losing a significant amount of blood because the access site was cut during the procedure.The patient passed out and was re-hospitalized on (b)(6) 2015 to treat the blood loss.Yesterday, on (b)(6) 2017, the patient went to see her podiatrist because she has been experiencing a sharp pain in her leg since (b)(6) 2017, which turned a dark purple color.Her feet became colder, and her podiatrist could not get a pulse on either foot.The podiatrist stated that the stent implant may have moved or migrated from its location.The patient will see her physician to confirm her symptoms.The patient has not been taking any medication since their procedure.There was no additional adverse patient sequela reported.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6790270
Report Number2024168-2017-06644
Device Sequence Number878204
Product Code NIO
UDI-Device Identifier08717648175626
UDI-Public08717648175626
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1012529-40
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2017
Initial Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;